# SDR SWAA2021020239734

- Difficulty date: January 5, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 540 BL 0 TO RBL 23 WL 207 CRACKED / REMOVED AND REPLACED FLOOR SUPPORT AT BS 540 BL 0 TO RBL 23 WL 207 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG #143A0060
